Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is the cause of delayed periods post treatment for bone TB ?

Hi, I was on AKT-4 for a duration of 6 months and AKT-3 for a duration of next 6 months and stopped the course mid January. I was treated for Bone TB in L5 region. My periods are delayed by 20 days already. Wondering whether its because of medication? Also quite some changes surrounding me. Though i had a history of irregular periods, last 2-3 years have been quite regular. Please let me know if there is anything i have to worry about.
Asked On : Mon, 5 Mar 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Well, thanks for to put your query here and for of your incomplete history of complaints even without indicating your age it is still difficult for to issue you right advice and for of your delayed /irregular menses there is no any need for to wonder and these may be due of imbalanced sex hormones and may be in worsening condition due of side effects still present in your system and these may be well cleared too if you be on right remedial and other theraptical measures too and wish you good luck for to enjoy life disease and stress free which is the main culprit……………………..4 of your problems.

Neuro-Psychiatrist, Sex Spl. & Homeopath too………..
Answered: Wed, 7 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor